# SDR M8XA970011

- Difficulty date: July 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N330MX
- Make and model: Dorner DO328100
- Aircraft serial: 3067
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7933 · Engine Oil Temperature
- Part: Temp Sensor
- Part number: 1060K
- Condition: Defective
- Location: Rt Engine
- Component: Pratt, 1060K
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EN ROUTE, THE FLIGHT CREW NOTICED THE OIL TEMPERATURE INDICATION FOR THE RIGHT ENGINE WAS VERY ERRATIC.  CREW CONTACTED MAINTENANCE CONTROL AND WERE ADVISED TO DIVERT TO COS WHERE REPAIRS COULD BE MADE.  AIRCRAFT LANDED IN COS WITHOUT FURTHER INCIDENT.  COS MX REPLACED THE RT ENGINE OIL TEMPERATURE SENSOR IAW AMM 79-32-01, ENGINE GROUND RUNS WERE SATISFACTORY.
